MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE REVISION SYSTEM; TOTAL KNEE PROSTHESIS

ORTHO DEVELOPMENT BALANCED KNEE REVISION SYSTEM; TOTAL KNEE PROSTHESIS
Model Number 561-0510
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, a patient received a femoral sleeve construct as part of their knee arthroplasty.On (b)(6) 2025, it was revised because the junction box had failed.

Brand Name
BALANCED KNEE REVISION SYSTEM
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key22820931
Report Number1722511-2025-00014
Device Sequence Number5766001
Product Code MBH
UDI-Device Identifier00822409037827
UDI-Public(01)00822409037827(17)290920(10)A275062
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number561-0510
Device Lot NumberA275062
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown